Economics at your fingertips  

Verification results for age-structured models of economic–epidemics dynamics

Giorgio Fabbri (), Fausto Gozzi and Giovanni Zanco

Journal of Mathematical Economics, 2021, vol. 93, issue C

Abstract: In this paper we propose a macro-dynamic age-structured set-up for the analysis of epidemics/economic dynamics in continuous time.

Keywords: COVID-19; Macro-dynamic models; Epidemiological dynamics; Hilbert spaces; Verification theorem (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Verification Results For Age-Structured Models Of Economic-Epidemics Dynamics (2021) Downloads
Working Paper: Verification results for age-structured models of economic–epidemics dynamics (2021) Downloads
Working Paper: Verification Results for Age-Structured Models of Economic-Epidemics Dynamics (2020) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1016/j.jmateco.2020.102455

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2022-09-22
Handle: RePEc:eee:mateco:v:93:y:2021:i:c:s0304406820301324